UZH-Logo

Measures of niche overlap. II


Gerrard, R; Barbour, A D (1986). Measures of niche overlap. II. IMA J. Math. Appl. Med. Biol., 3(2):115-127.

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 11:38
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0265-0746
Related URLs:http://imammb.oxfordjournals.org/cgi/content/abstract/3/2/115

Download

Full text not available from this repository.

Author Collaborations